FDA Warns on Mixing Antidepressants with Migraine Drugs (First released in 2010)
ROCKVILLE, Md., July 20 — Mixing common migraine drugs with antidepressants can trigger a life-threatening condition called serotonin-syndrome, the FDA has warned.
Serotonin-syndrome is characterized by rapid heartbeat, sudden changes in blood pressure, and increased body temperature. Other symptoms include restlessness, hallucinations, loss of coordination, overactive reflexes, nausea, vomiting, and diarrhea.
Options successful at preventing the occurrence of migraines would decrease the risk described above in patients taking anti-depressant and experiencing migraines.
For warning signs of serotonin syndrome and more info on Anti-depressants and migraine drugs click on the link at the end of this article. For information on your natural migraine control option recommended by doctors, neurologists and pharmacists, go to www.MigreLief.com
MigreLief is a dietary supplement for the nutritional support of cerebrovascular function in migraine sufferers age 2 years and above.
RELATED ARTICLE: ANTI-DEPRESSANTS AND MIGRAINES – A POTENTIALLY DANGEROUS COMBINATION! Symptoms of Serotonin Syndrome etc…
The MigreLief collection of supplements was created by Akeso Health Sciences to help migraine sufferers of all ages. AKESO formulates world class dietary supplements that provide nutritional support for the most common health issues that concern people most, such as migraines, headaches, joint health, stress & anxiety, memory, sleeplessness, ADHD, and more. Changing lives is the reasons we wake up every day passionate about the special products we provide to our customers. Helping you to get well and stay well is our bottom line.
Sign up for priority access to coupons, specials, health tips, product announcements and more!